# SDR AALA201910229022

- Difficulty date: October 16, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 19,251 hours, 7,196 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ATTACH ANGLE BETWEEN BS 500 AND BS 528 AT RBL 64. REPLACED ANGLE PER AARD 51-00-05-1.
